Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
The Iwasawa Main Conjectures for GL(2) and derivatives of p-adic L-functions 期刊论文
ADVANCES IN MATHEMATICS, 2022, 卷号: 400, 页码: 45
Authors:  Castella, Francesc;  Wan, Xin
Favorite  |  View/Download:14/0  |  Submit date:2023/02/07
Iwasawa theory  p-adic families of modular forms  Selmer groups  Euler systems  p-adicL-functions  
Social Optima in Robust Mean Field LQG Control: From Finite to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 4, 页码: 1529-1544
Authors:  Wang, Bing-Chang;  Huang, Jianhui;  Zhang, Ji-Feng
Favorite  |  View/Download:108/0  |  Submit date:2021/06/01
Mathematical model  Games  Robustness  Uncertainty  Optimal control  Stochastic processes  Differential equations  Forward-backward stochastic differential equation (FBSDE)  linear quadratic optimal control  mean field control  model uncertainty  social functional variation  
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:97/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
Minimal norm Jordan splittings of quadratic lattices over complete dyadic discrete valuation rings 期刊论文
ARCHIV DER MATHEMATIK, 2003, 卷号: 81, 期号: 4, 页码: 402-415
Authors:  Xu, F
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30